Splitting Headache, Insomnia and Anxiety after Cipro

by Josh
(New Hampshire )

I was recently given Cipro twice a day for a week. After taking it for just 2 days (4 doses), I developed lethargy, splitting headache, etc... Now after stopping it I have muscle twitches, insomnia, severe anxiety and I feel symptoms in my tendons etc... Cropping up as each day goes on. I'd love to find a way to halt this immediately.


If there is a clinic I can go to or some consult or anything you can overnight, please contact me. I need way more than a ooh. I'll be crippled before I finish reading. Please let me know if you offer more. I'm in New Hampshire.
Thank you.

Comments for Splitting Headache, Insomnia and Anxiety after Cipro

Click here to add your own comments

Get my book ASAP
by: Kerri Knox, RN- The Immune Queen!

Hi Josh,
Sorry to hear about your experiences with Cipro. Dang, I hate these drugs and how much they hurt people.

The good news it that you are dealing with this early, and the earlier you catch it and start doing something about it, the better.

The first and best thing that you can do is to get my book The Levaquin Tendonitis Solution to get started on the protocol right away, the sooner the better. I know of no other solutions that might help you. Most doctors will not even acknowledge that Cipro would have caused your problems, let alone have any answers for this.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution




better
by: Anonymous

It is now a week after stopping the medication. The lethargy, dizziness and other Ciprofloxacin Side Effects have stopped. My wrist hurts (tendonitis) as well as I have strange sensations (uncomfortable tendons) down both legs and calf muscles. I have found that Magnesium baths may help (Epsom Salts) as well as Magnesium Glycinate. You should also protect against C. Diff using Saccharomyces Boulardii. Good luck to all and stay away from Cirpo, Levaquin and all Fluoroquinolones!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video